Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Compressible fluid flow and the approximation of iterated integrals of a singular function

Author: P. L. Richman
Journal: Math. Comp. 23 (1969), 355-372
MSC: Primary 65.65
MathSciNet review: 0242386
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A computer implementation of Bergman's solution to the initial value problem for the partial differential equation of compressible fluid flow is described. This work necessitated the discovery of an efficient approximation to the iterated indefinite integrals of an implicitly defined real function of a real variable with a singularity which is not included in the possible domains of integration. The method of approximation used here and the subsequently derived error bounds appear to have rather general applications for the approximation of the iterated integrals of a singular function of one real variable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society